# SDR HEEA967819

- Difficulty date: September 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: VT4261
- Condition: Failed
- Location: Fuel Sys
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR NEEDLE ON SUPPLY SIDE WILL NOT GO TO ZERO.
